Advertisement

Loestrin 24 Fe Overdose

Potential Loestrin 24 Fe overdose symptoms include nausea, vomiting, and vaginal bleeding. In cases where children accidentally took large doses of birth control pills, no serious problems were reported. It is not known how to best treat an overdose of Loestrin 24 Fe. Overdose treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.

In 2013, the manufacturer of Loestrin 24 Fe decided to stop making this medication and replace it with Minastrin™ 24 Fe, which comes in exactly the same strengths but is chewable. 

An Overview of Loestrin 24 Fe Overdose

Loestrin® 24 Fe (norethindrone/ethinyl estradiol) is an oral contraceptive (also known as a birth control pill or simply "the pill"). The effects of a Loestrin 24 Fe overdose may vary depending on a number of factors, including the Loestrin 24 Fe dosage and whether it was taken with any other substances, medications, or street drugs. Usually, an overdose of Loestrin 24 Fe is not likely to cause life-threatening problems.
Even though an overdose of Loestrin 24 Fe is unlikely to be dangerous, seek medical attention immediately if you happen to overdose on Loestrin 24 Fe.

Loestrin 24 Fe Overdose Symptoms

An overdose of Loestrin 24 Fe (or any other birth control pill) may cause bothersome symptoms such as nausea and vomiting. In females (even young girls), an overdose of Loestrin 24 Fe may cause vaginal bleeding. In cases when children inadvertently took large doses of birth control pills, no serious problems were reported.

Treatment for a Loestrin 24 Fe Overdose

It is not known how to best treat a Loestrin 24 Fe overdose. Therefore, treatment (if it is necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary (although medical attention is still necessary to rule out any problems).
Even though a Loestrin 24 Fe overdose is unlikely to cause serious problems, it is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on Loestrin 24 Fe.
Last reviewed by: Kristi Monson, PharmD
Advertisement
9 Signs You May Have Hyperactive-Impulsive Type Adult ADHD